# SDR SWAA2025032005992

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 56,667 hours, 32,318 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: False Indication
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR EXTENDED AND NOSE GEAR RED&GREEN LIGHTS ILLUMINATED WHEN GEAR HANDLE WAS MOVED TO OFF AFTER T/O DURING CLIMB. RAN QRH; NOSE GEAR RETRACTED; LIGHTS EXTINGUISHED; GEAR HANDLE LEFT IN UP POSITION <[01]. OK TO CONTINUE PER MEL 32-16-01. SP 1 C/W AUTH #242661.
